# SDR MALA965186

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FOUND THE CARGO DOOR SKIN AT BOTH FORWARD AND AFT ENDS OF CARGO DOOR HINGE CHAFED APPROXIMATLEY .015 INCH BY 1.25 INCH.  COMPLETED REPAIR BY FABRICATING AND INSTALLING REPAIR DOUBLERS TO AFFECTED AREAS IAW FAIRCHILD ARP 52-30-9130 DATED JUNE 20/91.  (M)
